# SDR SWAA2024102838086

- Difficulty date: September 15, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 540 AND LBL 6 AT CENTER WING BOX 2024-589179<[01] REPLACED ANGLE LOCATED BS 540 AND LBL 6 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02. CRACK LENGHT IS: 0.753' TOOL USED CALIPER P/N: 500-752-20; S/N: B21014939 AND DUE DATE 24/OCT/24;[02] REPLACED ANGLE LOCATED BS 540 AND LBL 6 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02. CRACK LENGHT IS: 0.753' TOOL USED CALIPER P/N: 500-752-20; S/N: B21014939 AND DUE DATE 24/OCT/24
